American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20M14) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] M. Delgado, J. I. Farrán, P. A. García-Sánchez and D. Llena. On the generalized Feng-Rao numbers of numerical semigroups generated by intervals. Math. Comp. 82 (2013) 1813-1836.
Abstract, references, and article information   
View Article: PDF

[2] Aureliano M. Robles-Pérez and José Carlos Rosales. The Frobenius problem for numerical semigroups with embedding dimension equal to three. Math. Comp. 81 (2012) 1609-1617.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1